RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 69–78 (Mi ufa169)  

This article is cited in 1 scientific paper (total in 1 paper)

Iterative linearization of the evolution Navier–Stokes equations

I. I. Golichev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: Constructed and validated an iterative process, which reduces the solution of nonlinear time-dependent Navier–Stokes equations to the solution of a sequence of linear problems. Using a priori estimates of solutions allows us to prove the convergence of the method with any initial approximation. It is shown that the proposed method can be used to prove the existence and uniqueness of the solution.

Keywords: Navier–Stokes equations, a priori estimates, the iterative process.

Full text: PDF file (446 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 24.08.2011

Citation: I. I. Golichev, “Iterative linearization of the evolution Navier–Stokes equations”, Ufimsk. Mat. Zh., 4:4 (2012), 69–78

Citation in format AMSBIB
\Bibitem{Gol12}
\by I.~I.~Golichev
\paper Iterative linearization of the evolution Navier--Stokes equations
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 69--78
\mathnet{http://mi.mathnet.ru/ufa169}


Linking options:
  • http://mi.mathnet.ru/eng/ufa169
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Golichev, “Modified gradient fastest descent method for solving linearized non-stationary Navier-Stokes equations”, Ufa Math. J., 5:4 (2013), 58–74  mathnet  crossref  elib
  • ”фимский математический журнал
    Number of views:
    This page:276
    Full text:86
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019